My husband had a bleeding stroke 2 yrs ago at age 57. It was so severe, the doctors said he should not be alive. His only contributing factor was very high cholestrol. One year later he had a seizure and is now on Depakote as well as other meds. Since they do not know the cause of the first stroke and since he is unable to exercise at all due to severe balance problems but can slowly walk with a cane, what is the percentage of risk that he could have another stroke? He has developed Parkinson's type symptoms but I am assuming that is from the Depakote. Is there an association with stroke and progressive palsy symptoms after a bleeding stroke? I know there is no crystal ball but if any known medical stats would be sincerely appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.